# SDR C2XA08CL003

- Difficulty date: January 8, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N12957
- Make and model: Emb EMB-145LR
- Aircraft serial: 145080
- Aircraft time: 22,492 hours, 16,754 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2039 - THE CREW REPORTED A LANDING GEAR DISAGREE ON EXTENSION.  MAINTENANCE INSPECTED AND RESECURED THE NOSE GEAR UPLOCK BOX CONNECTOR.  OPERATIONAL CHECKS WERE GOOD.
